Vol. 8, No. 1, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 8, No. 1, 2015

Efficient realization of nonzero spectra by polynomial matrices

Nathan McNew and Nicholas Ormes

The number of convex topologies on a finite totally ordered set

Tyler Clark and Tom Richmond

Nonultrametric triangles in diametral additive metric spaces

Timothy Faver, Katelynn Kochalski, Mathav Kishore Murugan, Heidi Verheggen, Elizabeth Wesson and Anthony Weston

An elementary approach to characterizing Sheffer A-type 0 orthogonal polynomial sequences

Daniel J. Galiffa and Tanya N. Riston

Average reductions between random tree pairs

Sean Cleary, John Passaro and Yasser Toruno

Growth functions of finitely generated algebras

Eric Fredette, Dan Kubala, Eric Nelson, Kelsey Wells and Harold W. Ellingsen, Jr.

A note on triangulations of sumsets

Károly J. Böröczky and Benjamin Hoffman

An exploration of ideal-divisor graphs

Michael Axtell, Joe Stickles, Lane Bloome, Rob Donovan, Paul Milner, Hailee Peck, Abigail Richard and Tristan Williams

The failed zero forcing number of a graph

Katherine Fetcie, Bonnie Jacob and Daniel Saavedra

An Erdős–Ko–Rado theorem for subset partitions

Adam Dyck and Karen Meagher

Nonreal zero decreasing operators related to orthogonal polynomials

Andre Bunton, Nicole Jacobs, Samantha Jenkins, Charles McKenry Jr., Andrzej Piotrowski and Louis Scott

Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs

Adam Berliner, Cora Brown, Joshua Carlson, Nathanael Cox, Leslie Hogben, Jason Hu, Katrina Jacobs, Kathryn Manternach, Travis Peters, Nathan Warnberg and Michael Young

Braid computations for the crossing number of Klein links

Michael Bush, Danielle Shepherd, Joseph Smith, Sarah Smith-Polderman, Jennifer Bowen and John Ramsay